Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Authors: Abels, H.; Kassmann, M.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Osaka Journal of Mathematics
Volume: 46
Issue / Number: 3
Start Page: 661
End Page: 683
Document Type: Article
ID: 463637.0
An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control
Authors: Abels, H.; Kassmann, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Differential Equations
Volume: 236
Issue / Number: 1
Start Page: 29
End Page: 56
Document Type: Article
ID: 346381.0
An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control
Authors: Abels, H.; Kassmann, M.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Differential Equations
Volume: 236
Issue / Number: 1
Start Page: 29
End Page: 56
Document Type: Article
ID: 401943.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.